# SDR CA140627009

- Difficulty date: June 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,597 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED AN ENGINE NR 1 FAILURE ON DEPARTURE, BETWEEN 60-70KTS, A LOUD BANG WAS HEARD BY THE CREW AND PASSENGERS. THE PILOTS BROUGHT THE ACFT TO A STOP AND EXITED RWY AT TAXIWAY. FIRE FIGHTERS INSPECTED THE NR 1 ENGINE AND FOUND NO EVIDENCE OF HYD FLUID OR FUEL LEAKAGE.  UPON INSPECTION OF THE ENGINE, IT WAS TOTALLY DESTROYED.  CENTER EXHAUST PIPE WAS BENT AND THE LT SIDE STABILIZER WAS DAMAGED.   NR 1 ENGINE REPLACED, GROUND RUN AND LEAK CHECK C/OUT SERV.
